# SDR DALA2021041502205

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Seat Row 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 WRONG INSTALLATION ESCAPE LIGHT PATH ON SEAT 15RH PASSENGER SEAT. CORRECTIVE ACTION: INSTALLED SERVICEABLE RED LIGHT PATH ASSY ON SEAT 15RH PASSENGER SEAT 1EA AS PER CMM 25-22-53 B/E AEROSPACE ASSEMBLY ITEM 3Z STEP 1, AND PERFORMED OPERATIONAL TEST IS GOOD AS PER AMM TASK 33-51- 00. (1781890)
